# SDR 131963CK

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24A
- Aircraft serial: 119
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Failed
- Location: Rt Mlg Dnlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RT MAIN DOWN AND LOCK LIGHT FAILED TO ILLUMINATE IMMEDIATELY.  AFTER SEVERAL ATTEMPTS, IT CAME ON, NORMAL LANDING MADE.  LANDING GEAR INDICATING SYSTEM OPERATED NORMALLY ON JACKS.  GEAR DOWN AND LOCK SWITCH REPLACED FOR POSSIBLE FREEZING.  (X)
